MathSciNet Relay Station
MathSciNet bibliographic data
MR184185 53.74 (53.80)
Gray, Alfred Minimal varieties and almost Hermitian submanifolds. Michigan Math. J. 12 1965 273–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement